# SDR VTZA990195

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 884
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Resistor
- Part number: 8974768
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IAD/GSO - FLT 7531 - DURING TAKEOFF AT 1115 HOURS, AIRCRAFT ABORTED TAKEOFF DUE TO RT ENGINE LOW TORQUE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED P3 GASKET AND EGT COMPENSATING RESISTOR.  OPS CHECK OK.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.  (X)
